Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

My back has been sore for the past few days since Sunday and I'm not to sure what I did to it I know tane can cause joint pains and I was on 40mg for the first seven days and just started 80mg today. So any chance it was the tane?

Share this post


Link to post
Share on other sites

Hi there -

Yep, one of the side effects besides dryness, is aches/pains... For me it was my back and knees. My Derm. said it would be good to take calcuim supplements in addition I took, vitamin C, vitamin E, biotin, and probiotic. Tane messes with your bones so calcuim will help also biotin will help your hair... Baby your skin and if you wash your hair every day, you will find soon that washing every other day or every two days is fine. Condition your hair with good conditioner so it doesn't become straw-like. Other than that - enjoy the new clear skin that will come.

Cheers.

Share this post


Link to post
Share on other sites

Im on an 80mg perday. Everytime I go to lie in bed, my back kills me for about 30 seconds lol. Also if I bend over and stay bent over for a few minutes, kills my back to get back up again lol.

Share this post


Link to post
Share on other sites
Im on an 80mg perday. Everytime I go to lie in bed, my back kills me for about 30 seconds lol. Also if I bend over and stay bent over for a few minutes, kills my back to get back up again lol.

Share this post


Link to post
Share on other sites
Im on an 80mg perday. Everytime I go to lie in bed, my back kills me for about 30 seconds lol. Also if I bend over and stay bent over for a few minutes, kills my back to get back up again lol.

Share this post


Link to post
Share on other sites

Yea but like you said you were on three courses. I hope thats not the case for me because Im in the military and I cant go around having a sore back.

Share this post


Link to post
Share on other sites

Ya I'm only on the first course and hopefully I don't have to go on another plus I'm only 16 and I would hate to have it for the rest of my life.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×